# SDR SWAA2022012610812

- Difficulty date: July 12, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 46,705 hours, 28,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER CRACKED;FIXED TRAILING EDGE PANEL; AFT OF E2. / REMOVED AND REPLACED SEAL RETAINER REF SRM 51-40-02.
